# SDR FDEA201002120413

- Difficulty date: February 12, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 6517510250
- Condition: Cracked
- Location: Bs 1223
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR RT LOWER TORQUE BOX WEB IS CRACKED AT LOWER LIGHTING HOLE BS1223. STOP DRILLED CRACK AT RT LOWER LIGHTING HOLE IAW SRM 51-10-1 AND 51-40-2 FIG 1. HFEC INSP IAW NDTM PT6 51-00-00 FIG 23 VERIFIED CRACK ENDS AT STOP DRILL.  FABRICATED NEW DOUBLER IAW SRM 53-10-2 FIG 6 AND 51-40-2 FIG 1.  INSTALLED NEW DOUBLER IAW SRM 51-30-2 AND 51-40-2 FIG. 1, REV 102.
